I have been on generic wellbutrin and birth control YAZ for a year and a half now... I have always been a healthy person and whole on these two meds i have gained 25 pounds and no matter how much i work out or diet, i can not lose weight. Has anyone else experienced this with either med? I wonder if its the combination or if one is causing the weight gain?
Weight gain is definitely a side effect of Yaz. Bupropion (generic of Wellbutrin) can also cause weight changes.
To get a better idea about response in individuals who have used these medicines please visit the links below for reviews.
There are no known interactions causing weight gain between these two medicines.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2010 • 1 answer
Updated 24 Aug 2014 • 1 answer
Updated 14 Feb 2016 • 2 answers
Updated 17 May 2016 • 1 answer
Updated 17 Oct 2018 • 1 answer